66899members
353080posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and tummy.

1 REPLY 1
Highlighted
Member

Re: Tamoxifen and tummy.

Hi LittleGorton

My non medical thought is that menopause/lack of oestrogen etc is responsible for your “ring” (your words not mine!!). If you look around at 50+ ladies fat seems to distribute itself around that area, even on thinner ladies. I’m about the same age as you and I too have what sounds like a similar bulge. 

As to what you do about it, there’s no right or wrong answer, it’s very personal. Personally I wouldn’t suggest a strict diet as it doesn’t sound as if you need to lose weight, but perhaps just cut down very slightly if it bothers you. You won’t get instant results but probably longer lasting. There is nothing wrong with vanity, that’s part of keeping body and mind healthy 😊.

I’ve just re-read that and I’m not sure I have helped at all! Happy to chat more with you to compare notes about how best to deal with bulges.

Evie xx

Highlighted
Member

Tamoxifen and tummy.

Hi. I've been pretty lucky until my 40s as I didn't ever have a problem with my weight. I'm now 50 and 18 months into taking tamoxifen. I have a rubber ring of fat around my tummy. I could diet and lose it but I worry about my fatigue levels if I do that. Do I accept this is how it is and this is just another part of my new normal or should I fight the bulge ? It's more vanity than health reasons ??